Home > Jim > Xeloda Induced Problems

Xeloda Induced Problems

Well, Jim is getting really tired of his chemotherapy –  both in reality and figuratively.  This time the chemo fatigue seemed to hit Jim harder and longer.  It surprised us both.  He tried to fight it and stay awake, so I had to act like a little sheepdog and herd him to bed. 

“All I want for Christmas are my two toenails…”  This is what Jim is singing right now because his big toes’ toenails are coming off.  Jim is also on antibiotics for his pinky toe.  It decided to swell up and turn red.  So, now he has three toes wrapped in bandages.  Unfortunately, these are definate signs of the Xeloda doing its thing.

Jim is one of the strongest persons I know, but he is getting really worn down by the chemo.  He definately has more bad days than good days right now.  (The fatigue, painful feet, numb fingertips and Xeloda induced fog-like chemo-brain that frustrates him to no end.)  But, it’s working, and that’s what keeps him going.  However, could you say an extra prayer for some additional strength for Jim?  Thank you.

Advertisements
Categories: Jim Tags: , , ,
  1. Karen Brugnoli
    December 17, 2010 at 4:04 pm

    Beckie and Jim, my sister-in-law relayed the exact same side effects from her treatments this summer for aggressive breast cancer. After completing the treatments in July, the numb fingers, nails with no toenails, and fatigue all have gradually subsided for her. She is now back at work, and enjoying a new granddaughter!

    These drugs are really tough on us!! Hang in there and know that this can all be reversed after the drugs are completed. I’m praying for lots of renewed energy for Jim soon!
    Hugs,
    Karen

  2. Ann Stevener
    December 18, 2010 at 11:49 am

    Becky and Jim,
    Please know that you are all in our prayers.
    Much love to you,
    Ann S.

  3. Joe R
    September 22, 2011 at 3:55 pm

    just finished 6th cycle and have hfs but no loss of nails. i am 82 and have had a section of colon removed(last March) then on to xeloda. I refuse to let side effects get me down as I know others are much worse off than me. We believers know we are in God’s hands and He loves us. Have faith and be strong.
    Aloha, Joe in Kona

  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: